Jump to content

rick911

Member Since 20 Mar 2014
Offline Last Active Dec 19 2014 10:27 AM

Posts I've Made

In Topic: Scars (On Accutane) Are Getting Really Bad

05 December 2014 - 10:46 AM

 

 

Hi! I just want to let you know that we have the EXACT similar scars. I swear my cheeks are the same as yours or even a little worse and I don't know why!! I didn't pop any zits/cysts and I still get scars?! I've done a microdermabrasion a week ago while on accutane. It haven't done much... If you find anything good for your scars let me know Btw, you look like a real CUTTIE! 

 

Hi,

 

thanks for answering. =) When did your acne start? I never got scars like these until I started using BP, it is definitely what drove me to take accutane. My doctor was like you're starting to scar really bad. It looks worse now though, but they only show like this sometimes. Maybe it has a lot to do with dryness. I read somewhere that BP can actually cause all bacteria (that is good also) to die and therefore your skin can't repair itself as well as it would have without it. I only use vaseline now and I never get new scars! You should definitely try that (it is non-comedogenic). I can actually sleep with lots of vaseline and it'll calm my skin down so much.

 

What are you planning to do? Are you on accutane? Maybe try dermaroller?? I can't touch my skin for at least six months after I get off so I'll just have learn to live with these until then

My acne started a year ago. I swear I had baby skin before. It went from zits to cysts, I had TONS of them. I have severe acne since then, both on my cheeks . I've tried everything I swear haha. Doctor put me on accutane this september and the course ends in January. Now I'm pretty much *zit* free but I have tons of redmarks and scars. I'll keep having microdermabrasion from time to time to see if it has any effects on my skin. I also use vaseline haha  Your skin is not that bad at all!! Plus you're a beautiful girl so nobody will even care about it trust me. It's in your head

 

Oh wow, that sucks. I started getting bad acne when I had to go through some stuff mentally, and I just couldn't deal with acne too! Yeah, me too even though I have months left. Some days I feel like eeeh fuck it, it is gone I can just stop taking them. But, I really rather they not come back and ruin my life again.

 

Cool that you can do microdermabrasion while on it, isn't your skin sensitive? I feel like if I only pick a little it looks like I just got punched in the face. Vaseline is the bomb. 

 

Hah yeah I'm really going to try to think that way. Sometimes I do think that people stare, but who cares? You're probably really pretty too smile.png



>Hmm, from the lighting and angle this looks mostly like hyperpigmentation rather than scarring.  I can't be definite, though, with the lightning and angle. If it's truly hyperpigmentation luckily it will go away with time. Unfortunately, they take forever to go away; mine took about 6 months to completely vanish. You can hasten the process of cell renewal by exfoliating your skin once a week, and getting a chemical peel. Wear sunscreen everyday to prevent existing hyperpigmention to darken. When I had very noticeable hyperpigmentation, I wore a concealer so I wouldn't be so self-conscious of people looking at them. It helped me a lot mentally. Just make sure you have your acne in control, so you won't get anymore hyperpigmentation.

 

P.S

 

Honestly, your hyperpigmentation/scars doesn't look bad to me, I've seen a lot worse. If I can get rid of them, then you can! Have a positive mindset! 

 

Hi,

 

there are unfortunately some indents, and about two really bad 'hills' or whatever on my left side. It looks crazy. But my derm thinks they might go away or at least diminish so there is still some hope. Yeah I wear some baremineral powder, but not on all of it, just a little. I hope I can get up the courage to go without though. Thanks, yeah I agree it could have been worse, but when I wrote this I was really not in a good mood and so tired of looking at those stupid scars that take forever to go away! 

 

Thanks for your input and kudos to you for curing your acne naturally!

 

I don't know what would happen if we stop taking accutane before the end?! I mean, if we don't break out anymore.. They have to give us a total dosage based on our weight. I'm on 80 mg/day and yes my skin is sensitive, maybe not as much as yours :P But a microdermabrasion is gentle so my skin can handle it very well. Have you tried retin-a? I might just try that :)


In Topic: Scars (On Accutane) Are Getting Really Bad

04 December 2014 - 01:46 PM

Hi! I just want to let you know that we have the EXACT similar scars. I swear my cheeks are the same as yours or even a little worse and I don't know why!! I didn't pop any zits/cysts and I still get scars?! I've done a microdermabrasion a week ago while on accutane. It haven't done much... If you find anything good for your scars let me know  Btw, you look like a real CUTTIE! 

 

Hi,

 

thanks for answering. =) When did your acne start? I never got scars like these until I started using BP, it is definitely what drove me to take accutane. My doctor was like you're starting to scar really bad. It looks worse now though, but they only show like this sometimes. Maybe it has a lot to do with dryness. I read somewhere that BP can actually cause all bacteria (that is good also) to die and therefore your skin can't repair itself as well as it would have without it. I only use vaseline now and I never get new scars! You should definitely try that (it is non-comedogenic). I can actually sleep with lots of vaseline and it'll calm my skin down so much.

 

What are you planning to do? Are you on accutane? Maybe try dermaroller?? I can't touch my skin for at least six months after I get off so I'll just have learn to live with these until then sad.png

My acne started a year ago. I swear I had baby skin before. It went from zits to cysts, I had TONS of them. I have severe acne since then, both on my cheeks :(. I've tried everything I swear haha. Doctor put me on accutane this september and the course ends in January. Now I'm pretty much *zit* free but I have tons of redmarks and scars. I'll keep having microdermabrasion from time to time to see if it has any effects on my skin. I also use vaseline haha :) Your skin is not that bad at all!! Plus you're a beautiful girl so nobody will even care about it trust me. It's in your head :)


In Topic: Scars (On Accutane) Are Getting Really Bad

03 December 2014 - 11:35 AM

Hi! I just want to let you know that we have the EXACT similar scars. I swear my cheeks are the same as yours or even a little worse and I don't know why!! I didn't pop any zits/cysts and I still get scars?! I've done a microdermabrasion a week ago while on accutane. It haven't done much... If you find anything good for your scars let me know :) Btw, you look like a real CUTTIE! 


In Topic: Feeling Down About Your Acne? Take A Look At This!

24 May 2014 - 11:18 AM

Amazing post!


In Topic: Protein Powders: Are Any Safe For Acne Sufferers?

06 May 2014 - 02:34 PM

You don't need protein powder supplements at all if you can get everything from your diet. Seriously, protein powder is all a buisness thing.